Open Access
Issue
ESAIM: COCV
Volume 27, 2021
Article Number 58
Number of page(s) 37
DOI https://doi.org/10.1051/cocv/2021055
Published online 04 June 2021
  1. R. Adams and J. Fournier, Sobolev spaces. Elsevier (2003). [Google Scholar]
  2. F. Abergel and E. Casas, Some optimal control problems of multistate equations appearing in fluid mechanics. RAIRO Modél. Math. Anal. Numér. 27 (1993) 223–247. [Google Scholar]
  3. M. Braukhoff, Global (weak) solution of the chemotaxis-Navier-Stokes equations with non-homogeneous boundary conditions and logistic growth. Annales de l’Institut Henri Poincaré (C) Non Linear Analysis 33 (2016) 1329–1352. [Google Scholar]
  4. X. Cao and J. Lankeit, Global classical small-data solutions for a three-dimensional chemotaxis Navier–Stokes system involving matrix-valued sensitivities. Calc. Var. Partial Differ. Equ. 55 (2016) 107. [Google Scholar]
  5. E. Casas, An optimal control problem governed by the evolution Navier-Stokes equations. In Optimal control of viscous flows, Frontiers in applied mathematics, edited by S.S. Sritharan. SIAM, Philadelphia (1998). [Google Scholar]
  6. E. Casas, Analysis of the velocity tracking control problem for the 3D evolutionary Navier–Stokes equations, optimal control of viscous flow. SIAM J. Control Optim. 54 (2016) 99–128. [Google Scholar]
  7. M.A. Chaplain and G. Lolas, Mathematical modelling of cancer cell invasion of tissue: the role of the urokinase plasminogen activation system. Math. Models Methods Appl. Sci. 15 (2005) 1685–1734. [Google Scholar]
  8. M.A. Chaplain and A. Stuart, A model mechanism for the chemotactic response of endothelial cells to tumour angiogenesis factor. IMA J. Math. Appl. Med. Biol. 10 (1993) 149–168. [Google Scholar]
  9. F.W. Chaves-Silva and S. Guerrero, A uniform controllability result for the Keller-Segel system. Asymptot. Anal. 92 (2015) 313–338. [Google Scholar]
  10. F.W. Chaves-Silva and S. Guerrero, A controllability result for a chemotaxis-fluid model. J. Differ. Equ. 262 (2017) 4863–4905. [Google Scholar]
  11. H.J. Choe and B. Lkhagvasuren, An extension criterion for the local in time solution of the chemotaxis Navier-Stokes equations in the critical Besov spaces. Ann. Uni. Ferrara. Sez. VII Sci. Mat. 63 (2017) 277–288. [Google Scholar]
  12. H.J. Choe and B. Lkhagvasuren, Global existence result for chemotaxis Navier-Stokes equations in the critical Besov spaces. J. Math. Anal. Appl. 446 (2017) 1415–1426. [Google Scholar]
  13. H.J. Choe, B. Lkhagvasuren and M. Yang, Wellposedness of the Keller-Segel Navier-Stokes equations in the critical Besov spaces. Commun. Pure Appl. Anal. 14 (2015) 2453–2464. [Google Scholar]
  14. A. De Araujo, P.M. Magalhaes, Existence of solutions and optimal control for a model of tissue invasion by solid tumours. J. Math. Anal. Appl. 421 (2015) 842–877. [Google Scholar]
  15. C. Dombrowski, L. Cisneros, S. Chatkaew, R.E. Goldstein and J.O. Kessler, Self–concentration and large-scale coherence in bacterial dynamics. Phys. Rev. Lett. 93 (2004) 98–103. [Google Scholar]
  16. R. Duan and Z. Xiang, A note on global existence for the chemotaxis–Stokes model with nonlinear diffusion. Int. Math. Res. Notices 2014 (2012) 1833–1852. [Google Scholar]
  17. A. Duarte-Rodríguez, L.C.F. Ferreira and E.J. Villamizar-Roa, Global existence for an attraction-repulsion chemotaxis-fluid model with logistic source. Discrete Contin. Dyn. Syst. Ser. B 24 (2019) 423–447. [Google Scholar]
  18. A. Duarte-Rodríguez, L.C.F. Ferreira and E.J. Villamizar-Roa, Global existence for an attraction-repulsion chemotaxis-fluid system in a framework of Besov-Morrey type. J. Math. Fluid Mech. 22 (2020) Paper No. 63. [Google Scholar]
  19. A. Duarte-Rodríguez, M.A. Rodríguez-Bellido, D.A. Rueda-Gómez, E.J. Villamizar-Roa, Numerical analysis for a chemotaxis-Navier-Stokes system. ESAIM Math. Model. Numer. Anal. 55 (2021) S417–S445. [Google Scholar]
  20. E. Feireisl and A. Novotný, Singular limits in thermodynamics of viscous fluids. Adv. Math. Fluid Mech. (2009). [Google Scholar]
  21. L.C.F. Ferreira and M. Postigo, Global well-posedness and asymptotic behavior in Besov-Morrey spaces for chemotaxis-Navier-Stokes fluids. J. Math. Phys. 60 (2019) 061502. [Google Scholar]
  22. K.R. Fister and C.M. Mccarthy, Optimal control of a chemotaxis system. Quart. Appl. Math. 61 (2003) 193–211. [Google Scholar]
  23. A. Fursikov, Optimal control of distributed systems. Theory and applications. Trans. Math. Monographs 187 (2000). [Google Scholar]
  24. F. Guillén-González, E. Mallea-Zepeda and M.A. Rodríguez-Bellido, Optimal bilinear control problem related to a chemo-repulsion system in 2D domains. ESAIM: COCV 26 (2020) Paper No. 29, 21 pp. [EDP Sciences] [Google Scholar]
  25. F. Guillén-González, E. Mallea-Zepeda and M.A. Rodríguez-Bellido, A regularity criterion for a 3D chemo-repulsion system and its application to a bilinear optimal control problem. SIAM J. Control Optim. 58 (2020) 1457–1490. [Google Scholar]
  26. F. Guillén-González, E. Mallea-Zepeda and E.J. Villamizar-Roa, On a bi-dimensional chemo-repulsion model with nonlinear production and a related optimal control problem. Acta Appl. Math. 170 (2020) 963–979. [Google Scholar]
  27. P. Grisvard, Elliptic Problems in Nonsmooth Domains. Pitman Advanced Publishing Program, Boston (1985). [Google Scholar]
  28. S. Ishida, Global existence and boundedness for chemotaxis-Navier-Stokes systems with position-dependent sensitivity in 2D bounded domains. Discr. Continu. Dyn. Syst. A 35 (2015) 3463–3482. [Google Scholar]
  29. J. Jiang, H. Wu and S. Zheng, Global existence and asymptotic behavior of solutions to a chemotaxis-fluid system on general bounded domains. Asympt. Anal. 92 (2015) 249–258. [Google Scholar]
  30. H. Kozono, M. Masanari and Y. Sugiyama, Existence and uniqueness theorem on mild solutions to the Keller–Segel system coupled with the Navier–Stokes fluid. J. Funct. Anal. 270 (2016) 1663–1683. [Google Scholar]
  31. J.L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications. Vol. 1. Travaux et recherches mathématiques, No. 17 Dunod, Paris (1968). [Google Scholar]
  32. J.L. Lions and E. Magenes, Non-homogeneous boundary value problems and applications. Springer, Berlin (1972). [Google Scholar]
  33. J.L. Lions, Quelques méthodes de résolution des problemes aux limites non linéaires. Dunod, Paris (1969). [Google Scholar]
  34. J. Lankeit, Long-term behaviour in a chemotaxis-fluid system with logistic source. Math. Models Methods Appl. Sci. 26 (2016) 2071–2109. [Google Scholar]
  35. N.V. Mantzaris, S. Webb and H.G. Othmer, Mathematical modeling of tumor-induced angiogenesis. J. Math. Biol. 49 (2004) 111–187. [Google Scholar]
  36. E. Mallea-Zepeda, E. Ortega-Torres and E.J. Villamizar-Roa, A boundary control problem for micropolar fluids. J. Optim. Theory Appl. 169 (2016) 349–369. [Google Scholar]
  37. L. Nirenberg, On elliptic partial differential equations. Ann. Sc. Norm. Super. Pisa Cl. Sci. 3 (1959) 115–162. [Google Scholar]
  38. M.H. Protter and H.F. Weinberger, Maximum Principles in Differential Equations. Prentice-Hall, Inc., Englewood Cliffs, N.J. (1967). [Google Scholar]
  39. M.A. Rodríguez-Bellido, D.A. Rueda-Gómez, and E.J. Villamizar-Roa, On a distributed control problem for a coupled chemotaxis-fluid model. Discrete Contin. Dyn. Syst. B 23 (2018) 557–571. [Google Scholar]
  40. S. Ryu and A. Yagi, Optimal control of Keller-Segel equations. J. Math. Anal. Appl. 256 (2001) 45–66. [Google Scholar]
  41. J. Simon, Compact sets in space Lp(0, T; B). Ann. Mat. Pura Appl. 146 (1987) 65–96. [Google Scholar]
  42. H. Sohr and W. Wahl, Generic solvability of the equations of Navier-Stokes. Hiroshima Math. J. 17 (1987) 613–625. [Google Scholar]
  43. H. Sohr, The Navier-Stokes Equations. An Elementary Functional Analytic Approach. Birkhäuser, Basel (2001). [Google Scholar]
  44. Y. Tao and M. Winkler, Eventual smoothness and stabilization of large-data solutions in a three-dimensional chemotaxis system with consumption of chemoattractant. J. Differ. Equ. 252 (2012) 2520–2543. [Google Scholar]
  45. Y. Tao and M. Winkler, Locally bounded global solutions in a three-dimensional chemotaxis-Stokes system with nonlinear diffusion. Annales de l’Institut Henri Poincare (C) Non Linear Analysis 30 (2013) 157–178. [Google Scholar]
  46. R. Temam, Vol. 343 of Navier-Stokes equations: theory and numerical analysis. American Mathematical Society (2001). [Google Scholar]
  47. I. Tuval, L. Cisneros, C. Dombrowski, C.W. Wolgemuth, J.O. Kessler and R.E. Goldstein, Bacterial swimming and oxygen transportnear contact lines. Proc. Natl. Acad. Sci. USA 102 (2005) 2277–2282. [Google Scholar]
  48. R. Tyson, S. Lubkin and J.D. Murray, Model and analysis of chemotactic bacterial patterns in a liquid medium. J. Math. Biol. 38 (1999) 359–375. [Google Scholar]
  49. M. Winkler, Global large-data solutions in a chemotaxis–(Navier–)Stokes system model-ing cellular swimming in fluid drops. Commun. Partial Differ. Equ. 37 (2012) 319–351. [Google Scholar]
  50. M. Winkler, Boundedness and large time behavior in a three-dimensional chemotaxis-Stokes system with nonlinear diffusion and general sensitivity. Calc. Variat. Partial Differ. Equ. 54 (2015) 3789–3828. [Google Scholar]
  51. M. Winkler, Global weak solutions in a three-dimensional chemotaxis-Navier-Stokes system. Annales de l’Institut Henri Poincaré (C) Non Linear Analysis 33 (2016) 1329–1352. [Google Scholar]
  52. M. Winkler, Stabilization in a two-dimensional chemotaxis–Navier–Stokes system. Arch. Ration. Mech. Anal. 211 (2014) 455–487. [Google Scholar]
  53. M. Winkler, How far do chemotaxis-driven forces influence regularity in the Navier-Stokes system? Trans. Am. Math. Soc. 369 (2017) 3067–3125. [Google Scholar]
  54. M. Winkler, Global mass-preserving solutions in a two-dimensional chemotaxis-Stokes system with rotational flux components. J. Evol. Equ. 18 (2018) 1267–1289. [Google Scholar]
  55. D. Woodward, R. Tyson, M. Myerscough, J.D. Murray, E. Budrene and H. Berg, Spatio-temporal patterns generated by Salmonella typhimurium. Biophys. J. 68 (1995) 2181–2189. [Google Scholar]
  56. Q. Zhang, Local well-posedness for the chemotaxis-Navier-Stokes equations in Besov spaces. Nonlinear Anal.: Real World Appl. 17 (2014) 89–100. [Google Scholar]
  57. Q. Zhang and Y. Li. Convergence rates of solutions for a two-dimensional chemotaxis–Navier–Stokes system. Discr. Contin. Dynam. Syst. Ser. B 20 (2015) 2751–2759. [Google Scholar]
  58. Q. Zhang and Y. Li, Global weak solutions for the three-dimensional chemotaxis-Navier–Stokes system with nonlinear diffusion. J. Differ. Equ. 259 (2015) 3730–3754. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.